# SDR IXXA0500050S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION MAIN CARGO COMP BEAM WEB CORROSION & 2 INCH CRACK STA 920.000 LBL 64-69".  REPAIR ACCOMPLISHED REMOVAL OF CORROSION AND FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA ON BEAM.  FABRICATED FILLER REPAIR AND REPAIR ANGLES.  CLEANED, TREATED AND PRIMED AREA.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED REPAIRED PARTS PER DOUGLAS STRUCTURAL REPAIR MANUAL.
